for the past month or so my feet have been soooo sore, dr tells me that it is neuropathy. I have started taking the b vitamins and have increased my magnesium.
He also increased my script for gabapentin, which seems to help some. I realize that this kind of thing usually peaks it ugly head up around 5-8 months post treatment of any platinum chemo drug and that cisplatin is known for this but my question is this....
have any of you experienced this and when did it start following treatment? Did you find anything that helps? I really hate taking Advil daily but seems to work but really bad for my kidneys. Did the pain eventually go away. It's not a tingle or sharp pain. Not even numb, it's just this dull achy feeling. Doesn't matter if I sit stand walk it's always there! It's really starting to bug me. I am stretching and drinking lots of water.
i have an appointment in August with my team and will mention this but family dr just wants to always give pills.
Is there relief in sight or should I just suck it up and be grateful I'm ok?